You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stochastic Stability of a General Equilibrium System under Adaptive Expectations
Stephen J. Turnovsky and E. Roy Weintraub
International Economic Review
Vol. 12, No. 1 (Feb., 1971), pp. 71-86
Published by: Wiley for the Economics Department of the University of Pennsylvania and Institute of Social and Economic Research, Osaka University
Stable URL: http://www.jstor.org/stable/2525497
Page Count: 16
You can always find the topics here!Topics: Excess demand, Economic expectations, Economic systems, Commodities, Mathematical theorems, International economics, White noise, Economic theory, Matrices, Econometrics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
International Economic Review © 1971 Economics Department of the University of Pennsylvania